# SDR DALA13036180945

- Difficulty date: July 24, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N945DL
- Make and model: Doug MD-88
- Aircraft serial: 49818
- Aircraft time: 63,035 hours, 47,501 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW AND CABIN CREW DETECTED A STRONG ODOR CIRCULATING ABOUT THE ACFT WHILE CLIMBING THROUGH FL300. CREW DESCENDED THE ACFT TO FL250 AND COMPLETED QRH PROCEDURES.  ODOR DISSIPATED WITH SECURING GALLEY POWER AND THE FLIGHT CONTINUED TO SCHEDULED DESTINATION.  MX FOUND AN O-RING LEAKING ON THE HYD PRESSURE RELIEF VALVE IN THE LEFT WHEEL WELL AND REPLACED IT AND ALSO CLEANED HYD FLUID RESIDUE FROM AROUND THE APU INLET. THE NR 2 COFFEEMAKER WAS REPLACED DUE TO FACT THAT THE ODOR WENT AWAY WHEN THE GALLEY POWER WAS TURNED OFF.
